Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 12, NWS Boston/Norton, MA

June 18, 2018Franklin County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 18, 2018, 4:38 PM EDT for Franklin County, Massachusetts. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2018, 4:38 PM EDT (20:38 UTC)
Expired
Jun 18, 2018, 5:30 PM EDT
In force
52 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Franklin County, MA

The radar

The Albany radar (KENX), 103 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:15 PM EDTTSTM WND DMGColrain, MATREE DOWN ON WIRES ON CAITLEY HILL ROAD
Jun 18, 5:15 PM EDTTSTM WND DMGColrain, MATREE DOWN ON WIRES ON WEST LEYDEN ROAD
Jun 18, 5:15 PM EDTTSTM WND DMGLeyden, MATREE DOWN ON WIRES ON MID COUNTY ROAD
Jun 18, 5:15 PM EDTTSTM WND DMGLeyden, MATREE DOWN ON WIRES ON MID COUNTY ROAD AND TREE DOWN ON GREENFIELD ROAD
Jun 18, 5:29 PM EDTTSTM WND DMGBernardston, MAMULTIPLE TREES AND WIRES DOWN ON SHAW ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

867 
WUUS51 KBOX 182038
SVRBOX
MAC011-182130-
/O.NEW.KBOX.SV.W.0012.180618T2038Z-180618T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
438 PM EDT MON JUN 18 2018

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northern Franklin County in western Massachusetts...

* Until 530 PM EDT.

* At 438 PM EDT, a severe thunderstorm was located over North Adams,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Greenfield, Orange, Deerfield, Monroe, Montague, Northfield,
  Bernardston, Buckland, Conway, Shelburne, Erving, Colrain, Gill,
  Charlemont, Wendell, Warwick, Leyden, Heath, Rowe and Hawley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4272 7235 4256 7233 4259 7297 4266 7295
      4267 7296 4266 7298 4267 7300 4270 7295
      4270 7302 4274 7302
TIME...MOT...LOC 2038Z 273DEG 46KT 4269 7307 

HAIL...<.75IN
WIND...60MPH
 
$$

KJC
1 follow-up statement
513 
WWUS51 KBOX 182128
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
528 PM EDT MON JUN 18 2018

MAC011-182138-
/O.EXP.KBOX.SV.W.0012.000000T0000Z-180618T2130Z/
Franklin MA-
528 PM EDT MON JUN 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN COUNTY WILL
EXPIRE AT 530 PM EDT...
        
The storm which prompted the warning is moving out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4272 7235 4256 7233 4259 7297 4266 7295
      4267 7296 4266 7298 4267 7300 4270 7295
      4270 7302 4274 7302
TIME...MOT...LOC 2128Z 273DEG 46KT 4266 7226 

$$

KJC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:11 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 18, 4:11 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
411 PM EDT Mon Jun 18 2018

.SYNOPSIS...

Heat and humidity will come to an end tonight as a cold front from
the northwest pushes through. A few strong thunderstorms are
possible especially across western MA and northern CT. A much nicer
day is on tap for Tuesday behind the cold front with plenty of
sunshine and much lower humidity. Low pressure passes off the South
Coast Wednesday, with a chance of showers along the coast.
High pressure from Canada brings dry weather Thursday and Friday. a
cold front them brings a chance of showers over the weekend,
followed by dry weather early next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...

This afternoon and first half of the night...

Heat...Southern New England remains on the edge of the upper level
ridge anchored over the Great Lakes. This has resulted in any cloud
debris from earlier convection to ride along the ridge and right
over southern New England. These clouds have been quite thick
especially during the heating of the day. Thus forecasted high temps
have not been realized, esp across eastern MA. Went ahead and
knocked them down a few degrees earlier today, and have brought it
more in line to ongoing conditions. Dewpoints continue to rise this
afternoon with several sites now 70F. With the warm temps and
increasing dewpoints we have seen heat index values in the low to
upper 90s across the CT River Valley, and lower Merrimack. Went ahead
and dropped Norfolk and Suffolk counties as they have been just shy
and the clouds will limit any more heating. Have seen a few 100F
heat indices across BDL and BAF so will keep heat advisory in that
region for the rest of the day. Will leave it for portions of
Middlesex and Essex as there values are on the edge.

Convection...Showers and thunderstorms continue to fire up across
northern New England and upstate NY this afternoon. Better moisture
and lift are still just outside of the region as of 300 PM. Per SPC
meso-analysis the higher K values are starting to push into the
region and with approaching pre frontal trough in MSAS MSLP should
start seeing a few storms to pop-up here in the next two hours.
Overall threat for severe weather still seems a bit marginal as the
environment is not favorable. Mid-level lapse rates are still poor
with just 5-5.5 C/km over the region with 0-6km shear near 25-35
kts. Cape values have increased to over 2000 J/kg thanks to the high
dewpoints, but these values will only last for a few more hours as
CIN will begin to mix into the atmosphere and we lose heating of the
day. Still have to watch for the occasional strong to severe storm
as directional shear is pretty good per BUFKIT sounding profile.
Best location for any severe weather will be across western MA and
northern CT which had the best heating today and highest probs from
HREF, HRRR and SREF. Gusty winds and heavy rainfall are still the
main threats for today. Cannot rule out a microburst potential, but
believe that the low level lapse rates marginal (7.5 C/km) and DCAPE
above 1000 J/kg. Heavy rainfall is most likely as PWAT values are
over 1.5-1.8 inches and will continue to increase into tonight.

Late Tonight...

Approaching cold front from the north will swing through the
overnight hours. Guidance continues to indicate that severe
potential will be less as the atmosphere will struggle to
recuperate due to ongoing/upcoming convection. However still cannot
rule out a rumble of thunder overnight as K values are still high
and showalters drop to be 0C. Still some lingering MU Cape, combined
with the high PWATs, warm cloud processes and increasing LLJ, may
have to watch for heavy rainfall. Especially as the dewpoints
continue to increase overnight and pool up against the front. Precip
should wind down after 2-5 AM due to FROPA. Still expect a muggy
night on tap as the true dry air wont work its way into the region
until Tuesday.

Aside from the precip, will have to watch for fog and stratus across
the south coast. Persistent south/southwest flow will continue
overnight and with high dewpoints over the cooler waters could
develop areas of fog. This is supported by the NARRE-TL and HRRR.
Best region for low vsbys will be the Cape and Islands, as well as
the immediate south coast.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...

Tomorrow...

A few lingering showers early Tuesday as a cold front finally pushes
offshore. Dewpoints and K values will be quickly dropping in the
late morning into afternoon and thus expect clearing skies and dry
weather. Northwest winds will be gusty in the morning before high
pressure moves into the area. Gusts to near 20-25 MPH are possible.
Otherwise a pleasant weather day.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Big Picture...

Longwave pattern shows above normal heights across the western and
southern USA with a persistant trough over the Great Lakes and
Northeast USA. Northern stream jet flows from far northern Canada
southeast across New England eventually moving north of us by the
weekend. A shortwave embedded in this flow moves across New England
Wed night or Thursday. A weaker southern flow across the central USA
carries a closed low from the Northern Rockies to the Western Great
Lakes. The low then ejects into the northern stream and crosses New
England during the weekend.

Mass fields over the Eastern USA are similar through Saturday, then
diverge. Thermal fields agree on cooler temps Thursday-Friday
followed by warming temps over the weekend, then trending cooler
again early next week. Forecast confidence is high through Friday,
trending to moderate over the weekend.

Concerns...

Tuesday night-Wednesday...

High pressure builds over the region Tuesday night, then shifts
offshore Wednesday. Northern stream shortwave dives southeast into
New England. This shortwave will be supported by a 105 knot jet and
drive a surface cold front toward our area. The jet may also provide
enough upper divergence and lift to support a developing low along
the Mid Atlantic coast late in the day Wednesday or Wednesday night.
W values climb to 1.5 inches along the South Coast Wednesday evening
before drier air pushes south across New England overnight.

Expect dry weather Tuesday night and Wednesday. The Mid Atlantic
system mostly passes offshore, but the upper lift may allow for rain
to graze the South Coast.

Thursday-Friday...

High pressure builds over the region with dry weather and cooler
temperatures.

Saturday through Monday...

Midwest upper low and associated surface system eject into the
Northern stream by Saturday, then cross New England Sunday. Rain out
ahead of the system arrives Saturday, with rain along the cold front
Sunday afternoon or night. PW values increase again, with 2 inch
values possible Saturday night and Sunday.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...Moderate confidence.

Before 00z... VFR through early afternoon. Low risk SCT MVFR-
IFR along S-coast in fog/stratus. SCT SHRA / TSRA developing by
20z, mainly interior MA / CT. RA/+RA possible along with IFR
CIGs and VSBYs. W G30-40 kts possible with storms as well.

Tonight...
SCT SHRA / TSRA dissipating, as late as 3z, again mainly interior
MA / CT. Continued RA/+RA threats along with IFR CIGs and VSBYs.
Otherwise VFR. SW winds through early morning, LLWS for S-coast
along with MVFR-LIFR CIGs and VSBYs in fog and stratus, before
winds shift NW by Tuesday morning.

Tuesday...
VFR conditions expected. Breezy out of the NW.

KBOS Terminal...
SHRA / TSRA into terminal roughly 22z. Showers thereafter.

KBDL Terminal...
SCT SHRA / TSRA into the terminal roughly 21z. Showers
thereafter.

Outlook /Tuesday Night through Saturday/...Moderate confidence.

Tuesday Night through Wednesday: VFR.

Wednesday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.

Thursday through Friday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence.

Tonight... Near shore southwest wind gusts should diminish a
bit by late evening...but marginal small craft wind gusts and 3
to 6 foot seas should persist longer over the open waters. An
isolated t-storm or two is possible tonight.

Tuesday...
Lingering small craft swell across our southern most outer-waters
diminishes by late morning. Otherwise...winds/seas should remain
below small craft advisory thresholds.

Outlook /Tuesday Night through Saturday/...Moderate confidence.

Tuesday Night: Winds less than 25 kt. Seas less than 5 feet. Local
visibility 1 to 3 nm in patchy fog.

Wednesday: Winds less than 25 kt. Seas less than 5 feet.

Wednesday Night: Winds less than 25 kt. Seas less than 5 feet. Chance
of rain showers.

Thursday: Winds less than 25 kt. Seas less than 5 feet. Slight
chance of rain showers.

Thursday Night through Friday: Winds less than 25 kt. Seas less
than 5 feet.

&&

.CLIMATE...
Here are the record and forecast highs for Monday June 18...

BOS ... 94 (1907 & 1929) ... Forecast High 95
BDL ... 95 (1957 & 1994) ... Forecast High 96
PVD ... 94 (1929)        ... Forecast High 88
ORH ... 93 (1907 & 1929) ... Forecast High 91

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 6 PM EDT this evening for CTZ002.
     Air Quality Alert until 10 PM EDT this evening for CTZ002>004.
MA...Air Quality Alert until 11 PM EDT this evening for MAZ003>007-
     009>016-026.
     Heat Advisory until 6 PM EDT this evening for MAZ003-005-006-
     010-011.
RI...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ230>237-251.
     Small Craft Advisory until 4 AM EDT Tuesday for ANZ250.
     Small Craft Advisory until 10 AM EDT Tuesday for ANZ254>256.

&&

SYNOPSIS...WTB/Dunten
NEAR TERM...Dunten
SHORT TERM...Dunten
LONG TERM...WTB
AVIATION...WTB/Dunten
MARINE...WTB/Dunten
CLIMATE...Staff
Hazardous weather outlook, Jun 18, 3:35 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
335 PM EDT Mon Jun 18 2018

MAZ004-007-009-012>016-026-191945-
Northern Worcester MA-Eastern Essex MA-Western Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
335 PM EDT Mon Jun 18 2018

...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts and western
Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.

Widely scattered thunderstorms this evening may contain strong gusty
winds and heavy downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

MAZ003-005-006-010-011-191945-
Eastern Franklin MA-Central Middlesex MA-Western Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-
335 PM EDT Mon Jun 18 2018

...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.
   Heat Advisory.

Thunderstorms this evening may contain strong gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

MAZ002-008-017-018-RIZ001-002-191945-
Western Franklin MA-Western Hampshire MA-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-Southeast Providence RI-
335 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for southeastern Massachusetts,
western Massachusetts and northern Rhode Island.

.DAY ONE...Tonight.

Thunderstorms this evening may contain strong gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

CTZ003-004-191945-
Tolland CT-Windham CT-
335 PM EDT Mon Jun 18 2018

...AIR QUALITY ALERT IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.

Thunderstorms this evening may contain strong gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

CTZ002-191945-
Hartford CT-
335 PM EDT Mon Jun 18 2018

...AIR QUALITY ALERT IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.
   Heat Advisory.

Thunderstorms this evening may contain strong gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

MAZ019>024-RIZ003>008-191945-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
335 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.

.DAY ONE...Tonight.

Locally dense fog is possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-191945-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
335 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

Locally dense fog is possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jun 18, 4:22 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
422 PM EDT MON JUN 18 2018

MAZ002-003-182100-
Western Franklin MA-Eastern Franklin MA-
422 PM EDT MON JUN 18 2018

...LINE OF STRONG THUNDERSTORMS...

At 422 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bennington to near Berlin. Movement was
east at 50 mph.

Wind gusts up to 40 mph will accompany these storms.

Locations impacted include...
Greenfield, Deerfield, Monroe, Montague, Northfield, Bernardston,
Buckland, Conway, Shelburne, Erving, Ashfield, Colrain, Gill,
Charlemont, Wendell, Warwick, Leyden, Heath, Rowe and Hawley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4272 7230 4253 7240 4256 7297 4263 7295
      4267 7296 4266 7298 4267 7300 4270 7295
      4270 7302 4274 7302
TIME...MOT...LOC 2022Z 273DEG 53KT 4291 7317 4264 7336

KJC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:22 PM EDTSpecial Weather StatementBOXFranklin38 min
Jun 18, 4:49 PM EDTSevere Thunderstorm WarningBOXFranklin41 min
Jun 18, 5:10 PM EDTSpecial Weather StatementBOXWorcester35 min
Jun 18, 5:13 PM EDTSpecial Weather StatementBOXHampden47 min
Jun 18, 5:23 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester52 min
Jun 18, 5:34 PM EDTTornado WarningBOXFranklin, Hampshire26 min
Jun 18, 5:44 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire, Worcester33 min
Jun 18, 5:49 PM EDTTornado WarningBOXHampden, Hampshire, Worcester26 min
Jun 18, 6:15 PM EDTSpecial Marine WarningBOX60 min
Jun 18, 6:16 PM EDTSpecial Weather StatementBOXEssex, Middlesex44 min
Jun 18, 6:20 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester40 min
Jun 18, 6:26 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Suffolk, Worcester49 min
Jun 18, 6:31 PM EDTSpecial Marine WarningBOX59 min
Jun 18, 6:33 PM EDTTornado WarningBOXFranklin, Hampden, Hampshire, Worcester24 min
Jun 18, 6:41 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex50 min
Jun 18, 7:23 PM EDTSevere Thunderstorm WarningBOXHampden, Norfolk, Worcester29 min
Jun 18, 7:59 PM EDTSevere Thunderstorm WarningBOXHampden46 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.